# SDR AT9900346

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 218-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THREE ACCESS PANEL STRAPS IN THE FORWARD PIT AT BS 218-294 CORRODED.  REPLACED STRAPS, FABRICATED, DRILLED, DEBURRED, TRIMMED TO FIT, INSTALLED CAMLOCKS, ALODINED, AND PRIMED IAW DC9 SRM 51-10-3, 51-10-4, 51-10-2, 51-30-0, AND MM 20-15-0.
